# SDR FDEA201105191879

- Difficulty date: May 19, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577200920000
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING ROLLER TRACK REPAIR HAS INCORRECT ANGLES SHAPE AND THICKNESS AND   MS20470D6 RIVETS INSTALLED FROM BOTTOM SURFACE UP AND NO COUNTERSUNK RIVETS   AT OUTER FLANGES AFT CARGO ROLLER TRACK LT NR 3 Y1470 BETWEEN FR 55 TO FR 56 EXISTING REPAIR   REMOVED AND REPLACED 2 EA REPAIR ANGLES AND REMOVED AND REPLACED ALL RIVITS   WITH CORRECT TYPE AND DIRECTION OF INSTALL PER A300-600 SRM 53-10-15 FIG 203 PAGES   207 TO 212.
